I had an EKG done in relation to dizziness while I am doing exercise. I had a heart stress test done and everything was normal. My Dr. stated to me that my T-Waves were high and it was caused by too much potasium, is this true?
If your potassium was high at the time that was the case. The only way to tell would be to check your potassium level. However, it usually takes an abnormally (and often dangerously high level) to actually cause ECG changes. The ECG changes from hyperkalemia are fairly characteristic, but there are many causes of 'high' t waves such as those seen in young healthy patients, those seen from hypertension and those seen from ischemia. I would have to see the ecg to know one way or another.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.